Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 478486, 5 pages
http://dx.doi.org/10.1155/2014/478486
Research Article

Existence Theorems of -Cone Saddle Points for Vector-Valued Mappings

College of Culture and Tourism, Yunnan Open University, Kunming 650223, China

Received 19 November 2013; Accepted 22 January 2014; Published 25 February 2014

Academic Editor: Qamrul Hasan Ansari

Copyright © 2014 Tao Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Bigi, A. Capătă, and G. Kassay, “Existence results for strong vector equilibrium problems and their applications,” Optimization, vol. 61, no. 5, pp. 567–583, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X.-H. Gong, “The strong minimax theorem and strong saddle points of vector-valued functions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 8, pp. 2228–2241, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Gong, “Strong vector equilibrium problems,” Journal of Global Optimization, vol. 36, no. 3, pp. 339–349, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. B. Li, S. J. Li, and Z. M. Fang, “A minimax theorem for vector-valued functions in lexicographic order,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 4, pp. 1101–1108, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. W. Nieuwenhuis, “Some minimax theorems in vector-valued functions,” Journal of Optimization Theory and Applications, vol. 40, no. 3, pp. 463–475, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Tanaka, “A characterization of generalized saddle points for vector-valued functions via scalarization,” Nihonkai Mathematical Journal, vol. 1, no. 2, pp. 209–227, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Tanaka, “Generalized semicontinuity and existence theorems for cone saddle points,” Applied Mathematics and Optimization, vol. 36, no. 3, pp. 313–322, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Zhang, S. J. Li, and S. K. Zhu, “Minimax problems for set-valued mappings,” Numerical Functional Analysis and Optimization, vol. 33, no. 2, pp. 239–253, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q.-b. Zhang, M.-j. Liu, and C.-z. Cheng, “Generalized saddle points theorems for set-valued mappings in locally generalized convex spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 1-2, pp. 212–218, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q. H. Ansari, I. V. Konnov, and J. C. Yao, “Existence of a solution and variational principles for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 110, no. 3, pp. 481–492, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Q. H. Ansari, I. V. Konnov, and J. C. Yao, “Characterizations of solutions for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 113, no. 3, pp. 435–447, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Q. H. Ansari, X. Q. Yang, and J.-C. Yao, “Existence and duality of implicit vector variational problems,” Numerical Functional Analysis and Optimization, vol. 22, no. 7-8, pp. 815–829, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. W. Chen, Z. Wan, and Y. J. Cho, “The existence of solutions and well-posedness for bilevel mixed equilibrium problems in Banach spaces,” Taiwanese Journal of Mathematics, vol. 17, no. 2, pp. 725–748, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. J. Cho, S. S. Chang, J. S. Jung, S. M. Kang, and X. Wu, “Minimax theorems in probabilistic metric spaces,” Bulletin of the Australian Mathematical Society, vol. 51, no. 1, pp. 103–119, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. J. Cho, M. R. Delavar, S. A. Mohammadzadeh, and M. Roohi, “Coincidence theorems and minimax inequalities in abstract convex spaces,” Journal of Inequalities and Applications, vol. 2011, article 126, 2011. View at Publisher · View at Google Scholar
  16. Y.-P. Fang and N.-J. Huang, “Vector equilibrium type problems with (S)+-conditions,” Optimization, vol. 53, no. 3, pp. 269–279, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  17. B. T. Kien, N. C. Wong, and J.-C. Yao, “Generalized vector variational inequalities with star-pseudomonotone and discontinuous operators,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 9, pp. 2859–2871, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. B. Li and S. J. Li, “Existence of solutions for generalized vector quasi-equilibrium problems,” Optimization Letters, vol. 4, no. 1, pp. 17–28, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Q. Anh and P. Q. Khanh, “Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems,” Numerical Functional Analysis and Optimization, vol. 29, no. 1-2, pp. 24–42, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. Kimura, Y. C. Liou, Yao, and J. C. :, “Semicontinuty of the solution mapping of ε-vector equilibrium problem,” in Globalization Challenge and Management Transformation, J. L. Zhang, W. Zhang, X. P. Xia, and J. Q. Liao, Eds., pp. 103–113, Science Press, Beijing, China, 2007. View at Google Scholar
  21. X. B. Li and S. J. Li, “Continuity of approximate solution mappings for parametric equilibrium problems,” Journal of Global Optimization, vol. 51, no. 3, pp. 541–548, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Jahn, Vector Optimization: Theory, Applications, and Extensions, Springer, Berlin, Germany, 2004. View at MathSciNet
  23. D. H. Luc, Theory of Vector Optimization, vol. 319 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989. View at MathSciNet
  24. Y. Zhang and S. J. Li, “Minimax theorems for scalar set-valued mappings with nonconvex domains and applications,” Journal of Global Optimization, vol. 57, no. 4, pp. 1359–1373, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet